MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETENE DS; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETENE DS; MESH, SURGICAL, POLYMERIC
Model Number PPDS15
Medical Device Problem Codes Migration or Expulsion of Device (1395); Mechanics Altered (2984); Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Abscess (1690); Adhesion(s) (1695); Purulent Discharge (1812); Emotional Changes (1831); Hematoma (1884); Hemorrhage/Blood Loss/Bleeding (1888); Inflammation (1932); Muscle Weakness/Atrophy (1967); Pain (1994); Hernia (2240); Discomfort (2330); Impaired Healing (2378); Ascites (2596); Fluid Discharge (2686); Unspecified Tissue Injury (4559)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a incisional hernia.It was reported that after implant, the patient experienced hernia recurrence, mesh detachment, adhesions, hematoma, abscess, and open draining wound.Post-operative patient treatment included revision surgery.
 
Additional Manufacturer Narrative
Additional info: b2, b5, g1, g3, h6 (added patient codes and device codes).Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a incisional hernia.It was reported that after implant, the patient experienced pain, discomfort, inflammation, impairment, mental pain, disability, loss of enjoyment of life, defective device, mesh failure, hernia recurrence, mesh detachment, adhesions, hematoma, abscess, and open draining wound.Post-operative patient treatment included mesh revision, and revision surgery.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a incisional hernia.It was reported that after implant, the patient experienced pain, discomfort, inflammation, impairment, mental pain, disability, loss of enjoyment of life, defective device, mesh failure, hernia recurrence, mesh detachment, adhesions, hematoma, abscess, and open draining wound.Post-operative patient treatment included medication, mesh revision, revision surgery, hernia repair with new mesh and ultrasound guided insertion of percutaneous drains.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for a laparoscopic therapeutic treatment of a i ncisional hernia.It was reported that after implant, the patient experienced pain, discomfort, inflammation, impairment, mental pain, disability, loss of enjoyment of life, defective device, mesh failure, hernia recurrence, mesh detachment, adhesions, hematoma, a bscess, open draining wound, fluid collection, thin/attenuated fascia, mesh pulled away, dark bloody fluid, purulent fluid.Post-operative patient treatment included medication, mesh revision, revision surgery, hernia repair with new mesh, ultrasound guided insertion of percutaneous drains, ct scan, use of jp drain, hospitalization, iv antibiotics, aspiration of fluid from fluid collections.
 
Additional Manufacturer Narrative

Brand Name
PARIETENE DS
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
mike bocchino
8200 coral sea st ne
8200 coral sea st ne
mounds view,mn, CT 55112-4391
8006464633
MDR Report Key11828755
Report Number9615742-2021-01174
Device Sequence Number11873127
Product Code FTL
UDI-Device Identifier10884521553460
UDI-Public(01)10884521553460(17)201231(10)ETA2680X
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K163212
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Model NumberPPDS15
Device Catalogue NumberPPDS15
Device Lot NumberETA2680X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2021
Supplement Date Received by Manufacturer09/21/2022
09/03/2025
02/25/2026
Initial Report FDA Received Date05/14/2021
Supplement Report FDA Received Date09/23/2022
09/04/2025
03/06/2026
Date Device Manufactured01/29/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Disability;
Patient SexMale
Patient Weight132 KG
Patient RaceWhite